# SDR QXEA200501134

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 18,685 hours, 26,383 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2203 -  RIGHT OUTBOARD SPOILER DOES NOT INDICATE DEFLECTION ON PFCS, APPEARS TO DEFLECT NORMALLY FROM COCKPIT.  MAINTENANCE BLED NR 2 HYDRAULIC SYSTEM IAW 29-00-00-870-805.  PERFORMED OPERATIONAL TEST OF ROLL SPOILER CONTROL SYSTEM IAW -8(200) AMM 27-14-00-710-801.  NO DEFECTS NOTED.  ALL SPOILERS INDICATIONS NORMAL AND DEFLECTION OKAY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
